# SDR FDEA201202200624

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT FR 54.3 & FR 55 SEAT TRACK 3R HAS CORROSION. (SCALLOPS) MAIN CABIN AT FR54.3 TO FR 55 SEAT TRACK 3R, REMOVED CORROSION AND CHECKED LIMITS IAW SRM 51-74-10. MATERIAL LOSS IS .034".  FOUND TO BE WITHIN TOLERANCES IAW SRM53-10-16.  ALODINED, PRIMED AND TOPCOATED IAW SRM 51-21-10, 51-23-10 AND IAW SRM 51-75-10.
